# SDR USAA2009013090237

- Difficulty date: January 7, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 47,414 hours, 19,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N541015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON GUTTER SUPPORT ON L2 DOOR CUTOUT BETWEEN BS 680 TO BS 700, S17L.  REPLACED GUTTER SUPPORT ON L2 DOOR CUTOUT BETWEEN BS 680 TO BS 700, S17L IAW B757 SRM 51-40-02.
